[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Flonase and swelling

My hayfever is extreme this year and they won't let me take my usual
Hismanol -- something about heart failure when taken with Propulsid.  Ok, so
I'm back to Claritin and Flonase.  It hasn't gone away, but it has slowed
down -- it has now been about 2 weeks since I started using it.  Flonase is
a Corticosteroid (sp?).  I have taken it before, without the effects that
might be attributed to it this time.  My face is getting puffy, and the foot
that I sprained 2 1/2 weeks ago is also still puffy (no soreness anymore,
just swelled).  I'm just a little spooked, especially when I get up in the
morning.  I've seen lots of comments about steroids increasing bgs, but that
certainly hasn't been the case.  My basals are the lowest ever  at <15 total
per day(dropped about 25%+), and I'm still below 60 a couple of times a day.
Granted, stress makes my bgs go whichever direction will increase my stress
level the most, and the last week has been really tough.  Ideas?

Insulin-Pumpers website http://www.bizsystems.com/Diabetes/